Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 243, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Sep 4, 2011, 3:40 PM EDT for Susquehanna County, Pennsylvania; Broome County, New York. It was in force for 50 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2011, 3:40 PM EDT (19:40 UTC)
- Expired
- Sep 4, 2011, 4:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Broome County, NY, Susquehanna County, PA
The radar
The Binghamton radar (KBGM), 25 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 3:42 PM EDT | HAIL 0.75 | 1 Se Johnson City, NY | |
| Sep 4, 4:00 PM EDT | HAIL 1 | 2 S Binghamton, NY | THE HAIL WAS REPORTED IN THE TOWN OF HAWLEYTON SOUTH OF BINGHAMTON |
| Sep 4, 4:08 PM EDT | TSTM WND DMG | 2 S Harpursville, NY | TREES DOWN |
| Sep 4, 4:13 PM EDT | TSTM WND DMG | Windsor, NY | TREES DOWN ON KENT STREET AND ROUTE 79. |
| Sep 4, 4:17 PM EDT | HAIL 1 | Kirkwood, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 4, 2:43 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
551 WUUS51 KBGM 041940 SVRBGM NYC007-PAC115-042030- /O.NEW.KBGM.SV.W.0243.110904T1940Z-110904T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 340 PM EDT SUN SEP 4 2011 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN BROOME COUNTY IN CENTRAL NEW YORK... NORTHEASTERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA... * UNTIL 430 PM EDT. * AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VESTAL CENTER...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CONKLIN BY 352 PM EDT... KIRKWOOD BY 354 PM EDT... 7 MILES NORTH OF HALLSTEAD BY 356 PM EDT... 6 MILES NORTH OF GREAT BEND BY 358 PM EDT... WINDSOR BY 408 PM EDT... 8 MILES NORTH OF LANESBORO BY 414 PM EDT... WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS! HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN APALACHIN AND ENDICOTT WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. && LAT...LON 4220 7552 4191 7549 4197 7604 4212 7605 TIME...MOT...LOC 1940Z 266DEG 26KT 4206 7592 $$ HEDEN
1 follow-up statement
873
WWUS51 KBGM 042006
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
406 PM EDT SUN SEP 4 2011
NYC007-PAC115-042030-
/O.CON.KBGM.SV.W.0243.000000T0000Z-110904T2030Z/
BROOME NY-SUSQUEHANNA PA-
406 PM EDT SUN SEP 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN SUSQUEHANNA AND SOUTHERN BROOME COUNTIES...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER TO HALF
DOLLAR SIZE SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR CONKLIN...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CONKLIN AND KIRKWOOD BY 415 PM EDT...
GREAT BEND AND HALLSTEAD BY 420 PM EDT...
HICKORY GROVE BY 425 PM EDT...
WINDSOR...EAST WINDSOR AND LANESBORO BY 430 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4191 7552 4197 7599 4213 7600 4220 7552
4198 7549 4191 7549
TIME...MOT...LOC 2006Z 268DEG 24KT 4203 7586
$$
HEDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 2:28 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Sep 4, 2:28 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 228 PM EDT SUN SEP 4 2011 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL APPROACH THE REGION TODAY...AND BRING ROUNDS OF SHOWERS AND THUNDERSTORMS...ESPECIALLY THIS AFTERNOON AND EVENING. AS MOISTURE FROM TROPICAL STORM LEE INTERACTS WITH THIS FRONT LATER TONIGHT AND MONDAY...PERIODS OF HEAVY RAIN ARE POSSIBLE. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 10 AM UPDATE...LINE OF CONVECTION DEVELOPED EARLY THIS MORNING ALONG OUTFLOW BOUNDARY/AXIS OF INSTABILITY ACROSS CNTRL NYS, AND CONTINUES TO PROGRESS EAST AS LIGHTER AREA OF SHRA MOVES INTO OUR WRN AREAS AND CONTINUES TO WEAKEN. OVERALL, NOT MUCH CHANGE TO PREVIOUS FORECAST AS WE STILL EXPECT LINES OR CLUSTERS OF CONVECTION TO DEVELOP AHEAD OF SFC COLD FRONT THAT REMAINS BACK TO THE WEST ACROSS SRN ONTARIO. QUESTION TODAY WILL BE AMT OF SUN AND INSTABILITY ALLOWED TO DEVELOP ACROSS OUR FA FOR STRONG TO SVR STORMS TO DEVELOP. GREATEST INSTABILITY LOOKS TO BE ACROSS OUR S/E AREAS, WHILE BEST SHEAR LIES TO THE NW. GRADIENT OF SHEAR MAY OVERLAP WITH HIGHER INSTABILITY SOMEWHERE ALONG OUR WESTERN COUNTIES, INCLUDING FINGER LAKES REGION LATER THIS AFTN INTO EVENING. 7 AM UPDATE... EARLIER SQUALL LN TO OUR W HAS SHOWN A STEADY WEAKENING TREND THE LAST 2 HRS OR SO. THUS...WW 831 WILL BE DROPPED EARLY. IT CERTAINLY NOW APPEARS THAT MORE ROBUST STORM DEVELOPMENT WILL HOLD OFF TIL THIS AFTN (AFTER 18Z). POP/WX GRIDS WERE ADJUSTED ACCORDINGLY. VERY NEAR-TERM TEMP/DEW PT/SKY GRIDS ALSO TWEAKED. 4 AM UPDATE... WW 831 NOW IN EFFECT FOR OUR FAR NRN/WRN ZNS...WITH SQUALL LN JUST ENTERING WRN NY ATTM. GIVEN DECENT INSTABILITY FOR THIS TIME OF DAY (ML CAPES OF 1000-1500)...AND STRENGTHENING SYNOPTIC SUPPORT FROM UPPER-LVL TROUGH UPSTREAM...STG WINDS COULD ACCOMPANY INCOMING TSRA. THIS FIRST ROUND OF CONVECTION SHOULD PUSH THROUGH FROM ABT 09-13Z. AFTER PERHAPS A BRIEF LULL IN THE LATE MRNG/ERLY AFTN HRS...MORE CONVECTION SHOULD FIRE UP BY/JUST AFTR 18Z. THE LATEST HRRR/WRF ARW OUTPUT SUPPORTS THIS SCENARIO. THE BEST INSTABILITY THIS AFTN MAY RESIDE OVER THE SERN HALF OF THE CWA (ML CAPES 1500-2500)...WHILE THE BETTER DEEP-LYRD SHEAR LOOKS TO BE ACROSS THE NWRN HALF (0-6 KM SHEAR OF 30-35 KT). ENOUGH OF AN OVERLAP FOR THE CONTINUED PSBLTY OF LOCALLY SVR STORMS. AFTER LOWER CLDS OVER NE PA/SUSQ RGN/CATSKILLS BURN OFF LATER THIS MRNG...AND RESIDUAL CONVECTIVE DEBRIS FROM MRNG ACTIVITY UP N ALSO ERODES FOR A TIME...ENOUGH INSOLATION STILL EXPECTED TO PUSH HIGH TEMPS INTO THE 80S BY MIDDAY/EARLY AFTN. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... 430 AM UPDATE... MAIN FOCUS STILL ON HEAVY RAIN POTENTIAL...MAINLY FROM LATE TONIGHT INTO MON EVE. LEANED HEAVILY ON GFS/EC SCENARIO THIS PD...AS THE NAM SEEMED UNREASONABLE IN BOTH ITS HANDLING OF NRN STREAM UPPER TROUGH AND TS LEE. THE FORMER MODELS INDICATE THE BEST OPPORTUNITY FOR +RA IN OUR CWA...FM ABT 09Z MON THROUGH 06Z TUE. FORWARD TRAJECTORIES...RUN OFF THE 00Z GFS...SHOW THAT THE LEADING EDGE OF LEE'S TROPICAL MOISTURE PLUME SHOULD BEGIN TO IMPACT NY/PA BY ARND 18Z MON. POSITION/STRENGTHENING OF UPPER JET AXIS...PROXIMITY OF GOOD LL FGEN ZONE AND THETA-E RIDGE...AS WELL AS PWATS NEAR 2"...ALL POINT TO THE PSBLTY OF A PRE (PREDECESSOR RAIN EVENT) TYPE EVENT. STILL ENOUGH DISCREPANCIES...THOUGH...WITH EXACT PLACEMENT/TIMING OF HEAVIEST QPF...TO HOLD OFF ON A FLOOD WATCH ATTM. ALSO...SOME UNCERTAINTY AS TO WHETHER THE HEAVIEST RAIN BANDS WILL OVERLAP THE SAME AREAS HIT HARDEST BY IRENE...OR TRACK JUST TO THE W OF THESE AREAS. WE'LL CONTINUE TO MONITOR DEVELOPMENTS WITH LEE AND MODEL TRENDS CLOSELY. A GRADUAL IMPROVEMENT...FROM W TO E...IS FORESEEN ON TUE...AS THE DEEPER MOISTURE GETS PUSHED SWD INTO THE MID-ATL STATES. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... 2 PM UPDATE...WITH THE THREAT FOR SEVERE WX HPC GUIDANCE WAS LOADED AND FOLLOWED EXCEPT FOR A FEW MINOR TWEAKS. LONG RANGE MODELS CONTINUE TO BACK OFF ON THE ARRIVAL OF MOISTURE ASSOCIATED WITH A SOUTHERLY FLOW OUT OF AHEAD OF LEE. BOTH THE GFS AND 0Z EURO SHOW THAT THE NORTHERN EDGE OF THE PRECIP/CLOUD SHIELD MAY STOP ACROSS IT'S NORTHWARD ADVANCEMENT AROUND THE SOUTHERN TIER OF NY THURSDAY BEFORE MOVING BACK TO THE SOUTH BY LATE IN THE WEEK. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... PATCHY MVFR RESTRICTIONS IN HZ THIS AFTN...RESTRICTIONS INCRSNG WITH TIME AS SHRA/TSRA INCREASE IN AREAL CVRG. ACTIVITY WILL PERSIST INTO THE OVRNGT HRS...WITH IFR MOST LOCATIONS AFTER FROPA LATE TNGT OR EARLY TMRW MRNG DUE TO RAIN/CIGS/BR. WINDS THIS AFTN GNRLY FROM THE SW AT 10-15 KTS...SWLY TNGT ARND 10 KTS BECMG NRLY 5-10 KTS AFTER FROPA. OUTLOOK... MON NGT...PATCHY MVFR IN CIGS ACRS CNTRL NY. TUE...VFR. TUE NGT...MVFR LATE IN CIGS/RAIN. WED INTO FRI...MVFR NE PA/SRN NY IN RAIN OR SHOWERS...VFR ELSEWHERE. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MLJ NEAR TERM...JML/MLJ SHORT TERM...MLJ LONG TERM...HEDEN AVIATION...
Hazardous weather outlook, Sep 4, 3:05 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 305 PM EDT SUN SEP 4 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-051915- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 305 PM EDT SUN SEP 4 2011 ...SEVERE THUNDERSTORM WATCH 835 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE COMBINATION OF A SLOW MOVING COLD FRONT...AND THE POSSIBLE INFLUENCE OF TROPICAL MOISTURE...COULD BRING A PERIOD OF HEAVY RAINFALL TO THE REGION...MAINLY MONDAY AND MONDAY NIGHT. CONTINUE TO CHECK BACK FOR UPDATES....ESPECIALLY THOSE WHO WERE IMPACTED BY EXCESSIVE RAINFALL FROM IRENE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Sep 4, 3:17 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
317 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL NICHOLS 42.01N 77.27W
09/04/2011 M1.00 INCH STEUBEN NY PUBLIC
&&
MJNLocal storm report, Sep 4, 3:21 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
321 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL TIOGA TERRACE 42.05N 76.12W
09/04/2011 M0.88 INCH TIOGA NY PUBLIC
&&
MJNLocal storm report, Sep 4, 3:25 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
325 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL ENDICOTT 42.10N 76.06W
09/04/2011 M1.00 INCH BROOME NY PUBLIC
&&
EMGLocal storm report, Sep 4, 3:27 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
327 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL LOUNSBERRY 42.07N 76.33W
09/04/2011 M1.25 INCH TIOGA NY PUBLIC
&&
CORRECTED SOURCE
MJNSpecial weather statement, Sep 4, 3:32 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
332 PM EDT SUN SEP 4 2011
NYZ036-037-045-046-042015-
CHENANGO NY-MADISON NY-ONEIDA NY-OTSEGO NY-
332 PM EDT SUN SEP 4 2011
...STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN ONEIDA...
NORTHEASTERN CHENANGO...NORTHWESTERN OTSEGO AND SOUTHEASTERN MADISON
COUNTIES...
* AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR NORWICH...AND
MOVING NORTHEAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
COLUMBUS AND NEW BERLIN AT 345 PM EDT...
LAMBS CORNERS AND SOUTH EDMESTON AT 350 PM EDT...
EDMESTON AND SOUTH BROOKFIELD AT 400 PM EDT...
BROOKFIELD AT 405 PM EDT...
LEONARDSVILLE AND BURLINGTON AT 410 PM EDT...
EXETER CENTER AT 415 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4248 7546 4262 7562 4291 7520 4290 7520
4286 7520 4287 7515 4290 7512 4291 7509
4285 7495 4279 7488
HEDENLocal storm report, Sep 4, 3:35 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
335 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 2 S SHICKSHINNY 41.12N 76.15W
09/04/2011 M0.88 INCH LUZERNE PA PUBLIC
&&
EMGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 9:56 AM EDT | Special Weather Statement | BGM | Wayne | 49 min |
| Sep 4, 2:27 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna | 48 min |
| Sep 4, 3:01 PM EDT | Special Weather Statement | BGM | Luzerne | 59 min |
| Sep 4, 3:05 PM EDT | Areal Flood Advisory | BGM | Lackawanna, Luzerne | 3 hr |
| Sep 4, 3:06 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna | 39 min |
| Sep 4, 3:12 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne | 48 min |
| Sep 4, 4:20 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna, Wayne | 55 min |
| Sep 4, 7:50 PM EDT | Flash Flood Watch | BGM | Bradford, Lackawanna, Luzerne, Pike, Susquehanna, Wayne and 1 more | 30 hr |
| Sep 3, 9:25 PM EDT | Special Weather Statement | BGM | Steuben | 50 min |
| Sep 4, 7:44 AM EDT | Special Weather Statement | BGM | Madison | 46 min |
| Sep 4, 7:52 AM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 37 min |
| Sep 4, 8:53 AM EDT | Special Weather Statement | BGM | Otsego | 67 min |
| Sep 4, 11:09 AM EDT | Special Weather Statement | BGM | Sullivan | 51 min |
| Sep 4, 3:32 PM EDT | Special Weather Statement | BGM | Otsego | 43 min |
| Sep 4, 4:07 PM EDT | Areal Flood Advisory | BGM | Broome | 3 hr |
| Sep 4, 4:10 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 50 min |
| Sep 4, 4:25 PM EDT | Areal Flood Advisory | BGM | Otsego | 3 hr |
| Sep 4, 4:45 PM EDT | Special Weather Statement | BGM | Chenango | 45 min |
| Sep 4, 4:49 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Otsego | 35 min |
| Sep 4, 4:52 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland, Madison, Oneida, Otsego | 47 min |
| Sep 4, 5:16 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 59 min |
| Sep 4, 5:31 PM EDT | Areal Flood Advisory | BGM | Delaware | 3 hr |
| Sep 4, 5:36 PM EDT | Areal Flood Advisory | BGM | Chenango, Madison | 3 hr |
| Sep 4, 6:14 PM EDT | Special Weather Statement | BGM | Oneida | 31 min |
| Sep 4, 6:48 PM EDT | Areal Flood Advisory | BGM | Tioga | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.